On Finsler s-manifolds

Authors

  • Parisa Bahmandoust
  • Dariush Latifi University of Mohaghegh Ardabili

Keywords:

‎Finsler $s-$manifold‎, ‎Symmetric Finsler space‎, ‎Generalized symmetric space‎, ‎Homogeneous Finsler space

Abstract

‎Finsler $s-$manifolds are a generalization of Riemannian‎ ‎$s-$manifolds‎. ‎An important property of such manifolds is the‎ ‎homogeneity‎. ‎In this paper we study Finsler $s-$manifolds‎. ‎We‎ ‎first construct some example of Finsler $s-$manifolds which are‎ ‎neither Riemannian nor symmetric‎. ‎Then we consider symmetric‎ ‎preserving diffeomorphism of Finsler $s-$manifolds‎. ‎Finally we‎ ‎give some algebraic and existence theorem of these spaces‎.

Downloads

How to Cite

Bahmandoust, P., & Latifi, D. (2017). On Finsler s-manifolds. European Journal of Pure and Applied Mathematics, 10(5), 1099–1111. Retrieved from https://ejpam.com/index.php/ejpam/article/view/3129